# SDR UPS203042

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Expansion Link
- Condition: Corroded
- Location: Fs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON THE EXPANSION LINK FITTING AT STATION 740, RBL 25 AND WL 206.  MAINTENANCE REMOVED THE CORROSION AND REPLACED THE EXPANSION LINK IAW SRM 51-30-2 AND 51-10-1.
